# SDR HEEA060070

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2210 · Autopilot System
- Part: Rate Gyro
- Part number: 7690001808102
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GP RATE OF TURN, GYRO FLAG DOES NOT PULL.
